# SDR UALA2009012000219

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 60,672 hours, 19,681 cycles
- Engine: Pwa PW2037
- Engine time: 62,104 hours, 21,022 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE SURGED 3 TIMES IN 20 MINUTES.  FOUND NO EPCS MESSAGES OR EVENT RECORDINGS ON ARRIVAL.  CONTACTED ENGINE DESK WHICH REPORTED NO ABNORMAL PARAMETERS.  PERFORMED VISUAL AND CHIP DETECTOR CHECKS, ALL FINDINGS NORMAL.  PERFORMED POWER ASSURANCE CHECK.  ALL INDICATIONS NORMAL.
